# SDR SWAA2022032360696

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT (1 EA) / REPLACED BRACKET AND FASTENERS LOC. BS 947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 149A8103 REV A
